# SDR UPS01234802

- Difficulty date: January 30, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LT OUTBOARD AILERON HAS DELAMINATION AND .25 INCH CRACK     AILERON REMOVED WD 66470 INSTALLED LT OUTBOARD AILERON TO STEP D (4) MM 27-10-31.  OK FOR SERVICE.
